# SDR SIMA20120910001

- Difficulty date: September 5, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 24,462 hours, 17,433 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE71115205
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3715 THE CREW REPORTED ON DESCENT TO PHL THE HYDRAULIC NR 2 SYSTEM QUANTITY 20%, HYDRAULIC PRESSURE 0.  THE CREW RAN THE CHECK LIST AND DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN HYDRAULIC PUMP HOSE IAW 29-11-01 AMM.  REMOVED AND REPLACED THE NR 2 HYD ENGINE DRIVEN PUMP IAW AMM 29-11-01, THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE NR 2 PRESSURE MANIFOLD FILTER IAW AMM 29-11-09, THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE NR 2 CASE DRAIN FILTER IAW AMM 29-11-40, THE OPERATIONAL CHECK WAS GOOD NO LEAKS NOTED.  ELEMENT FILTER PART NUMBERS, AC7031FB, 7593394-002.  PUMP HYD ENGINE DRIVEN PART NUMBER 66190-05, SERIAL NUMBER K0053A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
